# SDR CA010906016

- Difficulty date: August 1, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 76,705 hours
- Engine: Pwa JT8D7
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 70210
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL 330 "CABIN PRESURE" WARNING LIGHT ILLUMINATED. CABIN UNCONTROLLABLE, RAPID CABIN DESCENT CARRIED OUT. CABIN LIGHT WENT OUT THROUGH FL 200 BUT CABIN ALT SHOWING FL 300. ALSO, BOTH LAVATORIES DETECTORS CAME ON WITH NO VISIBLE SMOKE. CABIN RESSURE CONTROLLER REPLACED AND SYSTEM CHECKED SERVICEABLE AS PER MM 21-32-00. BATTERIES REPLACED IN BOTH LAVATORY SMOKE DETECTORS.
